# SDR P5CA2020091540309

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,575 hours, 22,107 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK REMAINING P/N APPEARS TO BE STUCK IN AND WILL NOT HOLD THE O2 MASK IN PLACE.  FOUND DAMAGED DURING PRE FLIGHT.  RE-SEATED PIN, IAW AMM 35-11-51.  NO DEFECTS NOTED.
